Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008 (2008), Article ID 940526, 11 pages
http://dx.doi.org/10.1155/2008/940526
Research Article

Dynamical Models for Computer Viruses Propagation

Escola Politécnica da Universidade de São Paulo, Avenida Prof. Luciano Gualberto, travessa 3 - 158, 05508-900 São Paulo, SP, Brazil

Received 28 March 2008; Revised 9 May 2008; Accepted 30 May 2008

Academic Editor: Jose Balthazar

Copyright © 2008 José R. C. Piqueira and Felipe Barbosa Cesar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José R. C. Piqueira and Felipe Barbosa Cesar, “Dynamical Models for Computer Viruses Propagation,” Mathematical Problems in Engineering, vol. 2008, Article ID 940526, 11 pages, 2008. doi:10.1155/2008/940526